Mathematics: Page 43: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 135 | Views: 1001

Mathematics, India, Volume 2 Issue 7, July 2013

Pages: 65 - 67

Intensive Energy of Gravitational Waves

Pradeep Kumar

Downloads: 135 | Views: 887

Mathematics, India, Volume 2 Issue 9, September 2013

Pages: 198 - 204

Implementation of 1D NN in Signal Processing Application to Get Relevant Recurrence Coefficient Value in Discrete Orthogonal Polynomial

N. V. Narendra Babu | G. Manoj Someswar

Downloads: 135 | Views: 987

Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 41 - 43

A Note on Finite Rank Quadratic Operators

B. Krishna Reddy | N. Gopal Reddy

Downloads: 135 | Views: 880

Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 231 - 232

Stochastic Model for the Cumulative Effects of Absenteeism-SCBZ Property

Dr. T. Chitrakalarani | A. Yogeswari

Downloads: 135 | Views: 854

Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 129 - 131

On Subordination Properties of Univalent functions

Waggas Galib Atshan | Faiz Jawad Abdulkhadim

Downloads: 135 | Views: 699

Mathematics, Iraq, Volume 4 Issue 3, March 2015

Pages: 1378 - 1387

Some Certain Properties of a New Class of p-valent Functions Defined by Komatu Operator

Waggas Galib Atshan | Safa Ehab mohammed

Downloads: 135 | Views: 768

Mathematics, Nigeria, Volume 4 Issue 7, July 2015

Pages: 1389 - 1397

A New Quasi-Newton Update of the Newton's Iterative Method for Optimizing Non-Linear Multi-Variable Optimization Problems

M. O. Ogunniran | S. Emmanuel

Downloads: 135 | Views: 900

Mathematics, India, Volume 4 Issue 9, September 2015

Pages: 1425 - 1428

Coincidence and Fixed Point Theorem in 2-Metric Spaces

Raghu Nandan Patel | Damyanti Patel

Downloads: 135 | Views: 977

Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 62 - 68

(k,d)-Mean Labeling of Some Family of Trees

B. Gayathri | V. Sulochana

Downloads: 135 | Views: 861

Mathematics, Libya, Volume 5 Issue 4, April 2016

Pages: 1598 - 1602

The Extended Sech Function Method and The Cole-Hopf Transformation for Solving the Nonlinear Korteweg-de Vries Equation

M. M. El-Horbaty | F. M. Ahmed

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.